# SDR UALA2009051801409

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 54,216 hours, 10,150 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20003
- Part serial: 113
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK PROBLEM CREW COMMENTS, MASK WILL NOT DEFLATE MASK STAYS INFLATED.  OK TO CONTINUE SECOND OBSERVERS SEAT INOP.  DUE TO O2 MASK INOPERATIVE, MISSING.  REPLACED O2 MASK, OP'S CK'D NORMAL.  OLD UNIT REMOVED AT IAD.
